MathSciNet Relay Station
MathSciNet bibliographic data
MR2291983 (2007k:35176) 35J60
Yang, Zuodong Existence of explosive positive solutions of quasilinear elliptic equations. Appl. Math. Comput. 177 (2006), no. 2, 581–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement